My Disabled Veteran's Story Of Adversity
 
 Click / Tap Here To Return To Where You Left Off In My Story
 

Visual Problems 01

Sight Problems From The Military

 
The Chemical Compound Contamination caused sight problems dependent on my stress level, blood pressure, and blood sugars. Since the VA PA prescribed Synthroid Overdose in August 2015, I now have intermittent dark, bright, missing, hidden, colors missing, or colors changed in spots within my vision. This includes constant bouts of uncorrectable blurry vision.
 
This makes my eyesight usable for only short periods of time. The darker I keep the room I'm in, the longer I can use my eyesight. I have to use dark welding goggles in bright lights, like being outside. Any bright lights will blind me, cause pain, and continuous exposure will trigger long term migraines.
 
 Click / Tap Here To Return To Where You Left Off In My Story
 Visually01